Nilpotency in semigroups and sublattices of their Booleans

Robert Šulka

Mathematica Slovaca (1987)

  • Volume: 37, Issue: 2, page 147-158
  • ISSN: 0139-9918

How to cite

top

Šulka, Robert. "Nilpotency in semigroups and sublattices of their Booleans." Mathematica Slovaca 37.2 (1987): 147-158. <http://eudml.org/doc/32067>.

@article{Šulka1987,
author = {Šulka, Robert},
journal = {Mathematica Slovaca},
keywords = {power semigroups; M-potent elements; subsemigroup; homomorphic image; lattices; union of disjoint cyclic semigroups; band; periodic semigroup},
language = {eng},
number = {2},
pages = {147-158},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Nilpotency in semigroups and sublattices of their Booleans},
url = {http://eudml.org/doc/32067},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Šulka, Robert
TI - Nilpotency in semigroups and sublattices of their Booleans
JO - Mathematica Slovaca
PY - 1987
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 37
IS - 2
SP - 147
EP - 158
LA - eng
KW - power semigroups; M-potent elements; subsemigroup; homomorphic image; lattices; union of disjoint cyclic semigroups; band; periodic semigroup
UR - http://eudml.org/doc/32067
ER -

References

top
  1. CLIFFORD A. H., PRESTON G. B., The Algebraic Theory of Semigroups, I, Providence 1961. (1961) 
  2. SCHWARZ Š., K teorii periodičeskich polugrupp, Czech. Math. J. 3 (78), 1953, 7-21. (1953) 
  3. ŠULKA R., On the nilpotency in semigroups, Mat. časopis 18, 1968, 148-157. (1968) Zbl0159.02701MR0242979
  4. ŠULKA R., The maximal semilattice decomposition of a semigroup, radicals and nilpotency, Mat. časopis 20, 1970, 172-180. (1970) Zbl0249.20031MR0311821
  5. ŠULKA R., On three lattices that belong to every semigroup, Math. Slovaca 34, 1984, 217-228. (1984) Zbl0597.20053MR0744956

NotesEmbed ?

top

You must be logged in to post comments.